Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 131, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 17, 2015, 7:13 PM CDT for 5 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 7:13 PM CDT (00:13 UTC)
- Expired
- Jun 17, 2015, 10:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atascosa County, TX, Bexar County, TX, Frio County, TX, Medina County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 82 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2367 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
213
WGUS54 KEWX 180013
FFWEWX
TXC013-029-163-325-493-180315-
/O.NEW.KEWX.FF.W.0131.150618T0013Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN ATASCOSA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN FRIO COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHERN BEXAR COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN WILSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 712 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN MOVING SOUTH INTO THE WARNED AREA. BETWEEN 1 AND 3
INCHES ARE EXPECTED WITH THESE STORMS...RESULTING IN FLASH
FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...PLEASANTON...FLORESVILLE...DEVINE...POTEET...
CASTROVILLE...MOORE...LYTLE...ST. HEDWIG...SOMERSET...ELMENDORF...
NATALIA...CHINA GROVE...LACOSTE...PEARSON...NOONAN...CALAVERAS
LAKE...LACKLAND AFB...BIGFOOT AND LEMING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2940 9816 2899 9815 2897 9925 2910 9925
2938 9892
$$
RUNYEN3 follow-up statements
070
WGUS74 KEWX 180122
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT WED JUN 17 2015
TXC493-180129-
/O.CAN.KEWX.FF.W.0131.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILSON TX-
822 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR WESTERN WILSON COUNTY IS CANCELLED...
THE HEAVY RAIN THREAT HAS ENDED...AND FLOODING IS NO LONGER EXPECTED
TO POSE A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 2897 9925 2910 9925 2938 9892 2940 9817
2911 9841 2898 9840
$$
TXC013-029-163-325-180315-
/O.CON.KEWX.FF.W.0131.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA TX-ATASCOSA TX-FRIO TX-BEXAR TX-
822 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN MEDINA...NORTHWESTERN ATASCOSA...NORTHEASTERN FRIO AND
SOUTHERN BEXAR COUNTIES...
AT 819 PM CDT...THE PUBLIC REPORTED RAINFALL TOTALS OF OVER 4 INCHES
IN THE CITY OF LYTLE. HEAVY RAINFALL CONTINUES TO BE SEEN ON DOPPLER
RADAR SO FLASH FLOODING WILL CONTINUE TO BE A THREAT IN THE WARNED
AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SAN ANTONIO...PLEASANTON...DEVINE...POTEET...CASTROVILLE...MOORE...
LYTLE...ST. HEDWIG...SOMERSET...ELMENDORF...NATALIA...CHINA GROVE...
LACOSTE...PEARSON...NOONAN...CALAVERAS LAKE...LACKLAND AFB...
BIGFOOT...LEMING AND YANCEY.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2897 9925 2910 9925 2938 9892 2940 9817
2911 9841 2898 9840
$$
TB3384
WGUS74 KEWX 180207
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CDT WED JUN 17 2015
TXC013-029-163-325-180315-
/O.CON.KEWX.FF.W.0131.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA TX-ATASCOSA TX-FRIO TX-BEXAR TX-
907 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN MEDINA...NORTHWESTERN ATASCOSA...NORTHEASTERN FRIO AND
SOUTHERN BEXAR COUNTIES...
AT 906 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE MODERATE TO
HEAVY RAIN ACROSS THE WARNED AREA. OVER 4 INCHES OF RAIN HAS FALLEN.
FLASH FLOODING IS EXPECTED TO CONTINUE OVER THE NEXT HOUR.
ADDITIONAL RAINFALL AMOUNTS OF UP TO AN INCH ARE POSSIBLE IN
NORTHEASTERN FRIO...SOUTHERN MEDINA...AND NORTHERN ATASCOSA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2897 9925 2910 9925 2938 9892 2940 9817
2911 9841 2898 9840
$$
TB3016
WGUS74 KEWX 180316
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1016 PM CDT WED JUN 17 2015
TXC013-029-163-325-180324-
/O.EXP.KEWX.FF.W.0131.000000T0000Z-150618T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MEDINA TX-ATASCOSA TX-FRIO TX-BEXAR TX-
1016 PM CDT WED JUN 17 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN MEDINA...NORTHWESTERN
ATASCOSA...NORTHEASTERN FRIO AND SOUTHERN BEXAR COUNTIES WILL EXPIRE
AT 1015 PM CDT...
HEAVY RAINS HAVE ENDED AND FLASH FLOODING IS NO LONGER A THREAT.
HOWEVER...NUMEROUS STREAMS CONTINUE OUT OF BANKS OR IN FLOOD WITH
RIVER STATEMENTS OR FLOOD WARNING ISSUED. PLEASE CONTINUE TO HEED
ANY ROAD CLOSURES.
LAT...LON 2897 9925 2910 9925 2938 9892 2940 9817
2911 9841 2898 9840
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:38 PM CDT, 35 minutes earlier.
Area forecast discussion, Jun 17, 6:38 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 638 PM CDT WED JUN 17 2015 .AVIATION... THE I-35 TAFS REFLECT ONGOING CONVECTION...WHICH SHOULD WANE AND END BY 03Z. OTHERWISE...LOOK FOR MOIST GULF FLOW TO BECOME RE- ESTABLISHED BY 10Z...RESULTING IN SOUTHERLY WINDS AND MVFR CIGS AT ALL TAF STIES FROM THEN UNTIL 15Z. EXPECT CIGS TO LIFT TO THE THRESHOLD OF MVFR/VFR...AND POSSIBLY SOME BREAKS WILL DEVELOP. THE CONVECTION FORECAST FOR TOMORROW IS UNCERTAIN...SO LEFT OUT MENTION AT THIS TIME AND WILL UPDATE AS NEW MODEL RUNS CLARIFY THINGS FOR TOMORROW. && .PREV DISCUSSION... /ISSUED 317 PM CDT WED JUN 17 2015/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... TROPICAL DEPRESSION BILL HAS MOVED INTO NORTH TEXAS AND IS CURRENTLY VERY NEAR THE FORT WORTH AREA. HERE IN CENTRAL TEXAS A BAND OF CONVECTION HAS PERSISTED FOR MOST OF THE DAY ALONG THE COASTAL PLAINS FROM KENEDY TO CUERO TO SUBLIME. ADDITIONAL SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS SOUTH CENTRAL TEXAS DUE TO THE RICH MOISTURE IN PLACE AND THE LIFT PROVIDED BY THE SUNSHINE THAT THE HILL COUNTRY GOT THIS MORNING. CONCERNING THE FLASH FLOOD WATCH...HAVE DROPPED IT FOR COUNTIES WEST OF I-35. ALTHOUGH A FEW MODELS (NAM AND NOW THE HRRR) SHOW SHOWERS AND THUNDERSTORMS ACROSS THE EDWARDS PLATEAU AND HILL COUNTRY LATE THIS EVENING AND OVERNIGHT TONIGHT THE THREAT FOR WIDESPREAD FLASH FLOODING HAS DIMINISHED. FOR AREAS EAST OF I-35 THE WATCH REMAINS INTACT DUE TO THE ONGOING RAINS AND DEVELOPMENT OF OTHER SHOWERS AND STORMS ALONG THE I-35 CORRIDOR. THE AREAS EAST OF I-35 HAVE ALSO SEEN RAIN THE LAST TWO DAYS FROM BILL. MODELS SHOW MOST OF THE ACTIVITY WANING LATE TONIGHT SO HAVE MOVED UP THE EXPIRATION TIME OF THE WATCH UP TO MIDNIGHT. MESOSCALE MODELS SHOW THE ACTIVITY INCREASING IN COVERAGE THIS EVENING ACROSS MUCH OF THE AREA. WITH THE RICH MOISTURE IN PLACE ACROSS SOUTH CENTRAL TEXAS A TROPICAL DOWNPOUR WITH LOCALLY HEAVY RAINFALL IS POSSIBLE. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE WITH AN ISOLATED TOTALS UP TO 5 INCHES. THIS MUCH RAIN COULD CAUSE SOME LOCALIZED FLOODING DUE TO RAPID RUNOFF ON THE MOIST SOILS FROM MAY. AGAIN THE THREAT FOR WIDESPREAD FLOODING HAS DIMINISHED WHICH IS THE REASONING FOR THE DROPPING AND SHORTENING OF THE WATCH...ALTHOUGH THE LOCALIZED THREAT CONTINUES THROUGH THE EVENING HOURS ACROSS ALL OF SOUTH CENTRAL TEXAS. SHORT TERM MODELS SHOW OUTFLOWS FROM THE ONGOING CONVECTION COMING TOGETHER OVERNIGHT TO PRODUCE MORE SHOWERS AND THUNDERSTORMS MAINLY ACROSS THE EDWARDS PLATEAU...WITH COVERAGE DECREASING LATE TONIGHT TOWARDS THURSDAY MORNING. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES STICK AROUND FOR ONE MORE DAY ON THURSDAY SO ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE. A TROUGH SITUATED ACROSS SOUTH CENTRAL TEXAS WILL AID IN THE DEVELOPMENT OF THIS ACTIVITY AS WELL. RAINFALL CHANCES AND AMOUNTS DROP OFF LATE THURSDAY INTO THURSDAY NIGHT AS THE REMNANT OF BILL GET PICKED UP IN THE UPPER LEVEL FLOW AND TAKEN TO THE EAST. LONG TERM (FRIDAY THROUGH WEDNESDAY)... SLIGHT RAIN CHANCES CONTINUE INTO FRIDAY AS WE STAY MOIST HERE IN CENTRAL TEXAS. LEFTOVER MOISTURE FROM THE FORMER PACIFIC STORM CARLOS WILL THEN INTERACT WITH AN INVERTED TROUGH OVER NORTHERN MEXICO TO ONCE AGAIN INCREASE RAIN CHANCES SATURDAY THROUGH MONDAY MAINLY ACROSS THE RIO GRANDE PLAINS. WITH THE TAP OF BOTH PACIFIC AND ATLANTIC MOISTURE AND THE SYNOPTIC LIFT FROM THE TROUGH LOCALLY HEAVY RAINFALL MAY AGAIN BE POSSIBLE SUNDAY AND MONDAY. THE TROUGH STICKS AROUND FOR THE FIRST HALF OF NEXT WEEK ACROSS THE BIG BEND REGION PRODUCING SLIGHT CHANCES OF RAIN WITH SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 87 73 90 74 / 60 50 30 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 86 73 89 73 / 60 50 30 20 10 NEW BRAUNFELS MUNI AIRPORT 73 87 73 90 73 / 60 50 30 20 10 BURNET MUNI AIRPORT 72 86 72 90 72 / 60 50 30 20 10 DEL RIO INTL AIRPORT 74 91 74 91 74 / 30 20 30 20 30 GEORGETOWN MUNI AIRPORT 72 86 73 90 74 / 60 60 30 20 10 HONDO MUNI AIRPORT 73 87 73 88 73 / 60 50 40 20 20 SAN MARCOS MUNI AIRPORT 72 86 73 89 73 / 60 50 30 20 10 LA GRANGE - FAYETTE REGIONAL 74 87 74 89 74 / 60 50 20 20 10 SAN ANTONIO INTL AIRPORT 75 87 74 89 74 / 60 50 30 20 10 STINSON MUNI AIRPORT 74 87 75 90 74 / 60 50 30 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: BASTROP...CALDWELL...DE WITT...FAYETTE...GONZALES... GUADALUPE...KARNES...LAVACA...LEE...WILSON. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...TREADWAY PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 17, 4:11 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 411 PM CDT WED JUN 17 2015 TXZ171>173-183>192-202>206-217>220-228-182115- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR- COMAL-MAVERICK-ZAVALA-FRIO-ATASCOSA-DIMMIT- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO. TXZ193-194-207>209-221>225-182115- BASTROP-LEE-GUADALUPE-CALDWELL-FAYETTE-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 411 PM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT. TROPICAL DEPRESSION BILL WILL CONTINUE TO MOVE AWAY ACROSS NORTH TEXAS. BANDS OF SHOWERS AND THUNDERSTORMS FROM THE STORM AND ISOLATED SHOWERS AND THUNDERSTORMS FORMING IN THE RICH MOISTURE OVER SOUTH CENTRAL TEXAS WILL CONTINUE TONIGHT. LOCALLY HEAVY TROPICAL DOWNPOURS WILL BE POSSIBLE WITH THIS ACTIVITY POSSIBLY LEADING TO LOCALIZED FLOODING AS ONE TO THREE INCHES OF RAIN ARE POSSIBLE. SOME AREAS COULD SEE UP TO 5 INCHES IN THE HEAVIER SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SHOWERS AND THUNDERSTORMS THAT COULD PRODUCE A BRIEF DOWNPOUR OF HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE DAY ON THURSDAY. AN ADDITIONAL HALF IN OF RAIN COULD FALL FROM THESE SHOWERS AND STORMS. ALTHOUGH CHANCES OF SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE WEEKEND INTO EARLY NEXT WEEK NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT RAINFALL AND WIND REPORTS TO THE NATIONAL WEATHER SERVICE IN AUSTIN...SAN ANTONIO.
In the hours before
Local storm report, Jun 17, 6:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
625 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HEAVY RAIN SAN ANTONIO INT AP 29.54N 98.47W
06/17/2015 M1.25 INCH BEXAR TX ASOS
1.25 INCHES OF RAIN IN 24 MINUTES...SINCE 6 PM
&&
EVENT NUMBER EWX1500702
CVPSpecial weather statement, Jun 17, 6:31 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT WED JUN 17 2015
TXZ205-180000-
BEXAR TX-
631 PM CDT WED JUN 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR BEXAR COUNTY UNTIL 700 PM CDT...
AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHAVANO PARK TO NEAR
SAN ANTONIO TO NEAR CHINA GROVE. THESE STORMS WERE SLOWLY MOVING
SOUTHWEST.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...LEON VALLEY...KIRBY...HELOTES...ALAMO HEIGHTS...TERRELL
HILLS...SHAVANO PARK...OLMOS PARK...ST. HEDWIG...ELMENDORF...CHINA
GROVE...LACKLAND AFB...SEA WORLD...CROSS MOUNTAIN...CASTLE HILLS...
BALCONES HEIGHTS...VON ORMY...GREY FOREST...SAYERS AND SOUTHTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND WILL
LEAD TO DANGEROUS FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2962 9881 2928 9878 2921 9836 2944 9823
2948 9845 2965 9856
TIME...MOT...LOC 2330Z 068DEG 3KT 2956 9861 2942 9856 2939 9838
RUNYENLocal storm report, Jun 17, 6:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM FLASH FLOOD 2 N WINDCREST 29.55N 98.38W
06/17/2015 BEXAR TX CITY OFFICIAL
LEONHARDT RD AT WEIDNER CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500703
CVPLocal storm report, Jun 17, 6:46 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
646 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SAN ANTONIO INT AP 29.53N 98.47W
06/17/2015 M2.00 INCH BEXAR TX ASOS
2 INCHES OF RAIN IN THE PAST 45 MINUTES
&&
EVENT NUMBER EWX1500704
CVPLocal storm report, Jun 17, 6:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM FLASH FLOOD 1 S BALCONES HEIGHTS 29.48N 98.55W
06/17/2015 BEXAR TX PUBLIC
WATER RESCUE OCCURRING ON OVERBROOK DR
&&
EVENT NUMBER EWX1500705
CVPLocal storm report, Jun 17, 7:10 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FLASH FLOOD 3 N LEON VALLEY 29.54N 98.61W
06/17/2015 BEXAR TX CITY OFFICIAL
LOCKHILL RD AT BABCOCK CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500706
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jun 17, 7:27 PM CDT | Areal Flood Advisory | EWX | Kendall | 3 hr |
| Jun 17, 7:33 PM CDT | River Flood Warning | EWX | Bexar | 9 hr |
| Jun 17, 7:43 PM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Jun 17, 7:52 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Jun 17, 8:28 PM CDT | River Flood Warning | EWX | Bexar | 25 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 36 hr |
| Jun 17, 8:35 PM CDT | River Flood Warning | EWX | Karnes | 3 days |
| Jun 17, 8:43 PM CDT | Flash Flood Warning | EWX | Gillespie | 3 hr |
| Jun 17, 8:53 PM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Jun 17, 9:13 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| Jun 17, 9:31 PM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| Jun 17, 10:07 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 17, 10:13 PM CDT | River Flood Warning | EWX | Williamson | 17 hr |
| Jun 17, 10:33 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Real | 3 hr |
| Jun 18, 12:27 AM CDT | Areal Flood Advisory | EWX | Real, Uvalde | 2 hr |
| Jun 18, 2:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 3 hr |
| Jun 18, 3:03 AM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 17 more | 18 hr |
| Jun 18, 3:36 AM CDT | Areal Flood Advisory | EWX | Fayette | 3 hr |
| Jun 18, 8:57 AM CDT | Areal Flood Advisory | EWX | Lavaca | 2 hr |
| Jun 18, 11:11 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 21 hr |
| Jun 18, 1:43 PM CDT | Flash Flood Warning | EWX | Lavaca | 3 hr |
| Jun 18, 3:17 PM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Jun 18, 3:49 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Jun 18, 3:56 PM CDT | Flash Flood Warning | EWX | Blanco, Hays, Travis | 3 hr |
| Jun 18, 5:40 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Jun 18, 5:51 PM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Jun 18, 6:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Jun 18, 6:29 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.